# SDR ABXA050296

- Difficulty date: October 20, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- Engine: Pwa JT3D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5779936
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 1100 TO 1120 AT RT AFT BODY FAIRING, SKIN CORRODED.  REMOVED CORROSION AND INSTALLED REPAIRS BETWEEN STA 1100 LONGERON 29 RT TO STA 1120 LONGERON 30 RT IAW REA D853-52518-MR AND SRM 51-1-8, PG 20.
